# SDR IPXA10560739

- Difficulty date: June 4, 2010
- Submitted: June 28, 2010
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 22,880 hours, 15,105 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1829-1872
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, SKIN CHAFED ABOVE RT HORIZ STAB, COMMON TO STAB SEAL FROM BS 1829 TO 1872.  REPAIRED IAW ATS ER10-3044.
